# SDR SWAA2024022241604

- Difficulty date: January 16, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 191D BODY FAIRING AT LOWER FUSELAGE 2024-61171<[01] TOOL USED: CALIPER P/N:500-197-30 S/N:15120589 DUE DATE: 13-FEB-24.;[02] TOOL USED: HOT BONDER PN: HCS9200B; SN: 15102320; DUE DATE: 25-JAN-25.;[03] TOOL USED: SCALE PN: CR5200; SN: 8343110878; DUE DATE: 21-FEB-24.;[04] TOOL USED: SCALE P/N: CR5200; S/N: 8343150722; DUE DATE: 13-FEB-24;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18175478; DUE DATE: 25-JAN-25.;[06] REPAIRED ACCESS PANEL 191D IAW B737-800 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] JOB COMPLETED.
